Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On effective moduli of an elastic body containing periodically distributed voids: Comments and corrections


Authors: S. Nemat-Nasser and M. Taya
Journal: Quart. Appl. Math. 43 (1985), 187-188
DOI: https://doi.org/10.1090/qam/99620
MathSciNet review: QAM99620
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Nemat-Nasser and M. Taya, On effective moduli of an elastic body containing periodically distributed voids, Quarterly Applied Math. 39 43(1981)
  • [2] S. Nemat-Nasser, T. Iwakuma, and M. Hejazi, On composites with periodic structure, Mechanics of Materials 1, 239(1982)
  • [3] T. Iwakuma and S. Nemat-Nasser, Composites with periodic microstructure, Computers & Structures 16, 13(1983)


Additional Information

DOI: https://doi.org/10.1090/qam/99620
Article copyright: © Copyright 1985 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website